Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 22, NWS Northern Indiana

July 15, 20244 counties in Indiana; Berrien County, Michigan

NWS Northern Indiana issued this tornado warning at Jul 15, 2024, 10:10 PM CDT for 4 counties in Indiana; Berrien County, Michigan. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 10:10 PM CDT (03:10 UTC)
Expired
Jul 15, 2024, 11:00 PM CDT
In force
50 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN, Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 10:30 PM CDTTSTM WND DMGLa Porte, INPhoto of large tree down onto car (no injuries) in La Porte. Time provided in report on Facebook.
Jul 15, 10:32 PM CDTTORNADO2 Ssw Waterford, INA survey of damage confirmed a that a tornado developed rapidly south of Waterford, west of N 850 W and north of Snyder Rd in LaPorte county. This tornado intensified as it moved east northeast into the Dianne Ct subdivision west of Wozniak Rd. Further intensi
Jul 15, 10:40 PM CDTTSTM WND DMG2 Sw La Porte, INReports of numerous small to medium sized branches down southwest of La Porte. Time estimated via radar.
Jul 15, 10:40 PM CDTTSTM WND DMG3 Se Waterford, INCorrects time of previous tstm wnd dmg report from CDT to EDT from 3 SE Waterford. Large tree down on a car (no injuries) and narrowly missed a home. Time provided by spotter.
Jul 15, 10:40 PM CDTTSTM WND DMGWaterford, INPowerlines down in Waterford with power outages being reported. Time estimated from radar.
Jul 15, 10:42 PM CDTTSTM WND DMG2 Se Waterford, INTrained spotter reports damage on the northwest side of La Porte in the vicinity of Johnson Rd and CR 300 N. Trees and powerlines down. Possible tornado damage. Time estimated via radar.
Jul 15, 10:58 PM CDTTSTM WND DMG1 Ne Westville, INDelayed report of large tree limbs downed. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 6:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3169 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.7
Supercell composite
22.3

Open this sounding in Storm Lab

The text

As transmitted.

106 
WFUS53 KIWX 160310
TORIWX
INC091-099-141-149-MIC021-160400-
/O.NEW.KIWX.TO.W.0022.240716T0310Z-240716T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
1110 PM EDT Mon Jul 15 2024

The National Weather Service in Northern Indiana has issued a

* Tornado Warning for...
  Western St. Joseph County in north central Indiana...
  Starke County in northwestern Indiana...
  Northwestern Marshall County in north central Indiana...
  La Porte County in northwestern Indiana...
  Southwestern Berrien County in southwestern Michigan...

* Until midnight EDT/1100 PM CDT/.

* At 1109 PM EDT/1009 PM CDT/, severe thunderstorms capable of
  producing both tornadoes and extensive straight line wind damage
  were located along a line extending from near Lake Station to 
  Winfield to near Hebron, moving east at 60 mph. Wind gusts up to 
  80 mph and isolated tornadoes are possible with this line of 
  thunderstorms!

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Michigan City, Westville, Wanatah, and La Crosse around 1125 PM 
  EDT.
  Trail Creek, Long Beach, and Pottawattamie Park around 1130 PM 
  EDT.
  La Porte and Kingsford Heights around 1135 PM EDT.
  Hamlet around 1140 PM EDT.
  Walkerton, New Carlisle, and Koontz Lake around 1145 PM EDT.
  North Liberty around 1150 PM EDT.

Other locations impacted by these tornadic storms include Union Pier,
Lomax, Waterford, Ober, Michiana Shores, Harbert, Pinhook, English
Lake, Salem Heights, and Fish Lake.

This includes the following highways...
 Interstate 80 in Indiana between mile markers 38 and 66.
 Interstate 94 in Indiana between mile markers 33 and 45.
 Interstate 94 in Michigan between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4171 8693 4179 8677 4188 8663 4185 8643
      4148 8644 4117 8647 4118 8693
TIME...MOT...LOC 0309Z 257DEG 52KT 4161 8729 4143 8727 4130 8726 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

JBALL
2 follow-up statements
337 
WWUS53 KIWX 160325
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1125 PM EDT Mon Jul 15 2024

INC091-099-141-149-MIC021-160400-
/O.CON.KIWX.TO.W.0022.000000T0000Z-240716T0400Z/
St. Joseph IN-Starke IN-Marshall IN-La Porte IN-Berrien MI-
1125 PM EDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM
CDT/ FOR WESTERN ST. JOSEPH...STARKE...NORTHWESTERN MARSHALL...LA
PORTE AND SOUTHWESTERN BERRIEN COUNTIES...

At 1125 PM EDT/1025 PM CDT/, a severe squall line capable of
producing both tornadoes and extensive straight line wind damage was
located along a line extending from near Beverly Shores to near
Valparaiso to near Wanatah, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Michigan City, Westville, Trail Creek, Long Beach, Wanatah, and 
  Pottawattamie Park around 1130 PM EDT.
  La Porte, New Buffalo, and Kingsford Heights around 1135 PM EDT.
  Walkerton, New Carlisle, and Three Oaks around 1145 PM EDT.
  North Liberty around 1150 PM EDT.

Other locations impacted by these tornadic storms include Union Pier,
Lomax, Waterford, Ober, Michiana Shores, Harbert, Pinhook, English
Lake, Salem Heights, and Fish Lake.

This includes the following highways...
 Interstate 80 in Indiana between mile markers 38 and 66.
 Interstate 94 in Indiana between mile markers 33 and 45.
 Interstate 94 in Michigan between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4171 8693 4179 8677 4188 8663 4185 8643
      4148 8644 4117 8647 4118 8693
TIME...MOT...LOC 0325Z 250DEG 54KT 4166 8701 4151 8699 4139 8695 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MJ
466 
WWUS53 KIWX 160358
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1158 PM EDT Mon Jul 15 2024

INC091-099-141-149-MIC021-160408-
/O.EXP.KIWX.TO.W.0022.000000T0000Z-240716T0400Z/
St. Joseph IN-Starke IN-Marshall IN-La Porte IN-Berrien MI-
1158 PM EDT Mon Jul 15 2024

...THE TORNADO WARNING FOR WESTERN ST. JOSEPH...STARKE...NORTHWESTERN
MARSHALL...LA PORTE AND SOUTHWESTERN BERRIEN COUNTIES WILL EXPIRE AT
MIDNIGHT EDT/1100 PM CDT/...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with these thunderstorms.

A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
north central and northwestern Indiana...and southwestern Michigan.

&&

LAT...LON 4171 8693 4179 8677 4188 8663 4185 8643
      4148 8644 4117 8647 4118 8693
TIME...MOT...LOC 0358Z 257DEG 52KT 4176 8643 4161 8641 4149 8637 

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:05 PM CDT, 4 hours 5 minutes earlier. Its key messages:

  • There is high confidence in severe weather occurring overnight tonight, mainly in the 10 PM to 4 AM EDT timeframe. There is an Enhanced Risk (level 3 of 5) for severe weather across northern Indiana and southwest Lower Michigan. Damaging wind gusts 60 to 75 mph likely, with significant gusts over 75 mph possible and a few tornadoes too. A high-end impact damaging wind event is possible.
  • Alongside the severe threat, flash flooding is also possible overnight, especially in areas that remain saturated from recent heavy rainfall. A Flood Watch is in effect for along and west of US 31.
  • A cold front moves through Tuesday, bringing scattered rain/storm chances (30-60%) in the afternoon and evening.
  • Cooler, drier weather is anticipated midweek through next weekend with highs in the mid to upper 70s.
Area forecast discussion, Jul 15, 6:05 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
705 PM EDT Mon Jul 15 2024

.KEY MESSAGES...

- There is high confidence in severe weather occurring overnight tonight,
  mainly in the 10 PM to 4 AM EDT timeframe. There is an
  Enhanced Risk (level 3 of 5) for severe weather across
  northern Indiana and southwest Lower Michigan. Damaging wind
  gusts 60 to 75 mph likely, with significant gusts over 75 mph
  possible and a few tornadoes too. A high-end impact damaging
  wind event is possible.

- Alongside the severe threat, flash flooding is also possible
  overnight, especially in areas that remain saturated from
  recent heavy rainfall. A Flood Watch is in effect for along
  and west of US 31.

- A cold front moves through Tuesday, bringing scattered rain/storm
  chances (30-60%) in the afternoon and evening.

- Cooler, drier weather is anticipated midweek through next
  weekend with highs in the mid to upper 70s.

&&

.DISCUSSION...
Issued at 203 PM EDT Mon Jul 15 2024

There is high confidence in severe weather occurring late tonight
into early Tuesday morning, mainly in the 10 PM to 4 AM EDT
timeframe. SPC has expanded the 30% hatched wind probabilities east
across our CWA in the newest Day 1 Outlook, prompting an expansion
of the Enhanced Risk (level 3 of 5) further eastward into northwest
Ohio. Scattered supercells/clusters of storms will develop across
eastern Iowa this afternoon, and as those storms propagate
eastward, they will become organized into a well defined bow-
echo/MCS. This large linear complex of strengthening severe
storms will race along the highest theta-e axis through eastern
IA, northern IL, and into northern IN. Strong buoyancy,
increasing vertical shear (30 to 35 kts), and favorable
thermodynamics in place, which may result in a high impact damaging
wind event overnight. Given that the ground is still so
saturated from recent rain, especially in northwest Indiana,
even wind gusts 40 to 50 mph will take down trees and
powerlines. With damaging wind gusts of 60 to 70+ mph expected,
widespread wind damage is possible. With MLCAPE of 3000 to 5000
J/kg across much of the Enhanced Risk, this bow-echo could
sustain itself well after dark and maintain a widespread swath
of wind damage (as seen in members of the HREF ensemble) into
our CWA. A derecho is possible from eastern Iowa to northern
Indiana. Widespread damaging winds 60 to 75 mph are likely
overnight, with significant gusts over 75 mph possible. A few
tornadoes are possible as well, especially in the Enhanced Risk
area, given the expansion of the 5% tornado risk. There will be
ample 0-1 km shear of 25 to 35 kts to work with and very strong
0-3 km SRH between 200 to 250 m2/s2. Stay weather aware tonight
and have multiple ways to receive warnings that will wake you
up!!

In addition to the severe threat overnight, we are growing
increasingly concerned with the flash flood threat overnight as
well. Soundings depict extreme PWATs 2 to 2.25", a very deep
warm cloud layer of up to 15,000 ft, and a favorable vertical
CAPE profile. Thus, warm rain processes will be incredibly
efficient overnight, especially if the bow-echo backbuilds,
resulting in potentially extreme rainfall rates in excess of
2-3" per hour. Given that many locations in the Wabash and St
Joseph river basins have accumulated 5 to 8+ inches of rain in
the past week, the ground is saturated and river levels are
still somewhat high. Instances of scattered flash flooding will
be most common in the Flood Watch that in effect for along and
west of the US 31 corridor.

An upper level trough will pivot through the Great Lakes on Tuesday,
resulting in chances for storms ahead of and along a cold front. The
best chances for rain/storms will be along and south of the US 24
corridor in the afternoon and evening Tuesday. There is a Marginal
Risk (level 1 of 5) for severe weather.

A continental, cooler airmass from Canada will sink south midweek,
resulting in seasonable highs in the 70s, a stark decrease in
humidity, and dry conditions. It will be a nice change of pace
compared to the active weather we have dealt with the past few
days!

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 625 PM EDT Mon Jul 15 2024

General VFR expected this period. Developing upstream convection
will organize further as intense clustering/compositing leads to
upscale growth into a mature bow echo early this evening over
nrn-northeast IL. This will progress fairly rapidly ewd late
evening into early overnight across the terminals with greater
impacts expected invof KSBN.

Otherwise cold frontal zone will sag across the terminals
tomorrow and may support another round of storms especially
invof KFWA in the aftn assuming sufficient destabilization
occurs within modifying residual outflow. Will defer that
potential mention until later given uncertainty.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Tuesday morning for INZ005>008-012>015-017-
     020-022-103-104-116-203-204-216.
OH...None.
MI...Flood Watch through Tuesday morning for MIZ078>081-177-277.
MARINE...None.

&&

DISCUSSION...Johnson
AVIATION...T
Hazardous weather outlook, Jul 15, 10:03 PM CDT, 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
1103 PM EDT Mon Jul 15 2024

INZ103-MIZ177-277-170315-
Northern La Porte-Northern Berrien-Southern Berrien-
1103 PM EDT Mon Jul 15 2024 /1003 PM CDT Mon Jul 15 2024/

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...
...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 7 AM EDT /6 AM CDT/
TUESDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   Lakeshore Flood Warning.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Lakeshore Flood Warning.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ005-006-008-012>015-017-020-022-104-116-203-204-216-MIZ078-079-
170315-
Elkhart-Lagrange-Noble-Starke-Pulaski-Marshall-Fulton IN-Whitley-
White-Cass IN-Eastern St. Joseph IN-Northern Kosciusko-
Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-
St. Joseph MI-
1103 PM EDT Mon Jul 15 2024 /1003 PM CDT Mon Jul 15 2024/

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...
...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ009-018-026-027-032>034-OHZ001-002-004-005-015-016-024-025-170315-
De Kalb-Allen IN-Wells-Adams-Grant-Blackford-Jay-Williams-Fulton OH-
Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
1103 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ007-MIZ080-081-170315-
Steuben-Branch-Hillsdale-
1103 PM EDT Mon Jul 15 2024

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ023>025-170315-
Miami-Wabash-Huntington-
1103 PM EDT Mon Jul 15 2024

...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ043-046-170315-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1103 PM EDT Mon Jul 15 2024

...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT TUESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Another round of thunderstorms expected tonight. Wind gusts in
excess of 50 knots and frequent lightning are likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There are additional thunderstorms chances on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:21 PM CDTSpecial Marine WarningIWX24 min
Jul 15, 9:02 PM CDTSpecial Marine WarningIWX28 min
Jul 15, 9:54 PM CDTLakeshore Flood WarningIWXLaPorte3 hr
Jul 15, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Fulton, Pulaski, White61 min
Jul 15, 10:23 PM CDTTornado WarningIWXPulaski, White37 min
Jul 15, 10:35 PM CDTTornado WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph55 min
Jul 15, 10:45 PM CDTTornado WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, White48 min
Jul 15, 11:10 PM CDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Grant, Miami, Wabash50 min
Jul 15, 11:13 PM CDTSevere Thunderstorm Warning Considerable damage threatIWXElkhart, Kosciusko, LaGrange, Noble, Whitley47 min
Jul 15, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatIWXHuntington, Wabash, Whitley46 min
Jul 15, 11:50 PM CDTSevere Thunderstorm WarningIWXAllen, DeKalb, LaGrange, Noble, Steuben40 min
Jul 15, 11:50 PM CDTSevere Thunderstorm WarningIWXAdams, Grant, Huntington, Wabash, Wells40 min
Jul 16, 12:26 AM CDTSpecial Weather StatementIWXAdams64 min
Jul 15, 8:51 PM CDTSevere Thunderstorm WarningIWXBerrien54 min
Jul 15, 9:37 PM CDTAreal Flood AdvisoryIWXBerrien4 hr
Jul 15, 9:59 PM CDTSevere Thunderstorm Warning Considerable damage threatIWXBerrien, Cass46 min
Jul 15, 10:03 PM CDTFlash Flood WarningIWXBerrien3 hr
Jul 15, 10:21 PM CDTSevere Thunderstorm WarningIWXBranch, Saint Joseph39 min
Jul 15, 10:56 PM CDTSevere Thunderstorm WarningIWXCass, Saint Joseph38 min
Jul 15, 10:59 PM CDTSevere Thunderstorm WarningIWXBranch34 min
Jul 15, 11:25 PM CDTSevere Thunderstorm WarningIWXBranch35 min
Jul 15, 11:27 PM CDTSevere Thunderstorm WarningIWXCass, Saint Joseph14 min
Jul 16, 12:15 AM CDTSpecial Weather StatementIWXHillsdale45 min

Nearby

Tornado Warnings in Indiana, 2024Tornado Warnings in Michigan, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.